# SDR SWAA2020090437304

- Difficulty date: August 7, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1171
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 360 BETWEEN STRINGER 25 AND 26 LT.  CORROSION ON SHEAR TIE AT BS 360 BETWEEN STR25L-26L FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE.  PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C.  REMOVED AND REPLACED BS360 SHEAR TIE BETWEEN STR25L-26L IAW DWG #141A1171 AND IAW DWG #141A3502.
